MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3502751BC |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Deformity/ Disfigurement (2360)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision surgery with implantation of a 275cc mentor memorygel breast implant prosthesis.Post-operatively, the patient was diagnosed with right breast baker grade iii capsular contracture during a physical exam.As a result, the patient was scheduled for implant exchange with a mentor gel implant on (b)(6) 2026.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Date of explantation: (b)(6) 2026.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On march 10, 2026, mentor was provided with additional information.An update to the diagnosis was provided.The capsular contracture was baker grade iii left-breasted with right-sided implant malposition.The patient underwent bilateral exchange with mentor gel implants during the revision surgery.Capsular contracture coding is no longer applicable to this file.Reason for device explant and/or reoperation: migration.This report is for the right breast prosthesis.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On march 31, 2026, the mentor analysis lab received the suspect medical device for evaluation.On april 08, 2026, mentor completed an evaluation on the returned device.Device evaluation: mentor conducted a visual inspection of the device.During visual evaluation no apparent damage or visual anomalies were observed on the returned device.Implant displacement/migration may occur from improper implant sizing and/or placement, i.E., when the implant is too large or the pocket too small or when there has been inadequate preoperative assessment of stresses causing movement of the prosthesis.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Manufacturer¿s reference number: (b)(4).